Mathematics: Page 44: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 135 | Views: 770

Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 2310 - 2312

k-Super Mean Labeling of Some Graphs

Dr. M. Tamilselvi | K. Akilandeswari | V. Suguna

Downloads: 135 | Views: 859

Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 2059 - 2064

Application of Fuzzy TOPSIS to Agricultural Farm for Optimum Allocation of Different Crops

A. Baral | S Behera

Downloads: 135 | Views: 614

Mathematics, Indonesia, Volume 6 Issue 3, March 2017

Pages: 1496 - 1497

Simple Geometric Brownian Motion Based Pricing Model

Meilisa Malik | Siti Suaibah Nasution | Tantri Octora D.S.P

Downloads: 135 | Views: 967

Mathematics, India, Volume 6 Issue 5, May 2017

Pages: 2690 - 2693

On Normality in Soft Topological Spaces

Vinayak E. Nikumbh

Downloads: 135 | Views: 775

Mathematics, India, Volume 6 Issue 6, June 2017

Pages: 2430 - 2433

A New Ranking Approach for Solving Fuzzy Transportation Problems with Trapezoidal Fuzzy Numbers

M. K. Purushothkumar | Dr. M. Ananthanarayanan

Downloads: 135 | Views: 866

Mathematics, Iraq, Volume 6 Issue 11, November 2017

Pages: 776 - 781

Using Two Stage Hybrid Algorithm for Solving Flow-Shop Scheduling Problem

A. M. Kadhem

Downloads: 135 | Views: 874

Mathematics, India, Volume 7 Issue 6, June 2018

Pages: 1693 - 1695

Fibonacci, Lucas and Chebyshev Polynomials

Dr. Vandana N. Purav

Downloads: 134 | Views: 988

Mathematics, India, Volume 2 Issue 3, March 2013

Pages: 75 - 79

Review of g*G-axioms in Topological Spaces

R. Sudha | K. Sivakamasundari

Downloads: 134 | Views: 836

Mathematics, India, Volume 2 Issue 6, June 2013

Pages: 419 - 420

Gravitational Spiral Waves

Pradeep Kumar

Downloads: 134 | Views: 924

Mathematics, Kenya, Volume 2 Issue 10, October 2013

Pages: 217 - 222

MHD Free Convection Flow Past a Vertical Infinite Porous Plate in the Presence of Transverse Magnetic Field with Constant Heat Flux

Rogers Omboga Amenya | Johanna Kibet Sigey | Jaconiah Abonyo Okelo | James Mariita Okwoyo

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.